Bayes Estimation for the Mean Matrix of the SSMESN Family of Matrix Variate Distributions

Authors

  • Amir Rezaei University of Birjand
  • Fatemeh Yousefzadeh University of Birjand

DOI:

https://doi.org/10.17713/ajs.v53i1.1635

Abstract

In this paper, the problem of finding a Bayes estimation for the mean matrix of the scale and shape mixtures of matrix variate extended skew normal distributions is considered, and its applications in the multivariate linear regression and the stress-strength models are described. Finally, a simulation study and a real data analysis are presented for applications.

Downloads

Published

2024-01-15

How to Cite

Rezaei, A., & Yousefzadeh, F. (2024). Bayes Estimation for the Mean Matrix of the SSMESN Family of Matrix Variate Distributions. Austrian Journal of Statistics, 53(1), 120–134. https://doi.org/10.17713/ajs.v53i1.1635